# SDR IPXA2021060970321

- Difficulty date: June 9, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 103,174 hours, 19,805 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Shutoff Valve
- Condition: Out Of Tolerance
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**ATB-NO EMERG DECL'D-NO EQUIP USED-LANDED UNEVENTFULLY**STAB OUT OF TRIM LEVEL 2 ALERT UPON AUTOPILOT ENGAGEMENT. RAN CHECKLIST AND CAUTION REMAINED. A/P 2 WILL STAY ENGAGED. ATTEMPTED AP 1 ENGAGEMENT WHICH RESULTS IN IMMEDIATE DISCONNECT WITH PITCH UP MOMENT.C/O T/S IAW FIM 22-00-00-810-801 AND T-17427, FOUND LIB ELEV ACT S/O VLV (S2-729) OUT OF RANGE. R/R SAME IAW AMM 27-30-00-830-801. ADDITIONALLY FOUND LOB ELEV IND 1 UNIT TOO HIGH. RIGGED IAW AMM 27-30-00-830-801, OPS CHK SATIS. C/O AFS LAND IAW AMM 22-00-02-700-801 ON BOTH FCC'S. ALL TEST PASS.
